8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 6184 | OA
Alt J, Erdös L, Krüger TH, Schröder DJ. Correlated random matrices: Band rigidity and edge universality. Annals of Probability. 2020;48(2):963-1001.
View | Files available | Download Preprint (ext.) | arXiv
 
[7]
2020 | Journal Article | IST-REx-ID: 8601 | OA
Cipolloni G, Erdös L, Schröder DJ. Edge universality for non-Hermitian random matrices. Probability Theory and Related Fields. 2020. doi:10.1007/s00440-020-01003-7
View | Files available | DOI | arXiv
 
[6]
2020 | Journal Article | IST-REx-ID: 6185 | OA
Erdös L, Krüger TH, Schröder DJ. Cusp universality for random matrices I: Local law and the complex Hermitian case. Communications in Mathematical Physics. 2020;378:1203-1278. doi:10.1007/s00220-019-03657-4
View | Files available | DOI | arXiv
 
[5]
2019 | Journal Article | IST-REx-ID: 6182 | OA
Erdös L, Krüger TH, Schröder DJ. Random matrices with slow correlation decay. Forum of Mathematics, Sigma. 2019;7. doi:10.1017/fms.2019.2
View | Files available | DOI | arXiv
 
[4]
2019 | Journal Article | IST-REx-ID: 6186 | OA
Cipolloni G, Erdös L, Krüger TH, Schröder DJ. Cusp universality for random matrices, II: The real symmetric case. Pure and Applied Analysis . 2019;1(4):615–707. doi:10.2140/paa.2019.1.615
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[3]
2019 | Thesis | IST-REx-ID: 6179 | OA
Schröder DJ. From Dyson to Pearcey: Universal Statistics in Random Matrix Theory. IST Austria; 2019. doi:10.15479/AT:ISTA:th6179
View | Files available | DOI
 
[2]
2018 | Journal Article | IST-REx-ID: 1012 | OA
Erdös L, Schröder DJ. Fluctuations of rectangular young diagrams of interlacing wigner eigenvalues. International Mathematics Research Notices. 2018;2018(10):3255-3298. doi:10.1093/imrn/rnw330
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[1]
2017 | Journal Article | IST-REx-ID: 1144 | OA
Erdös L, Schröder DJ. Fluctuations of functions of Wigner matrices. Electronic Communications in Probability. 2017;21. doi:10.1214/16-ECP38
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed

8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 6184 | OA
Alt J, Erdös L, Krüger TH, Schröder DJ. Correlated random matrices: Band rigidity and edge universality. Annals of Probability. 2020;48(2):963-1001.
View | Files available | Download Preprint (ext.) | arXiv
 
[7]
2020 | Journal Article | IST-REx-ID: 8601 | OA
Cipolloni G, Erdös L, Schröder DJ. Edge universality for non-Hermitian random matrices. Probability Theory and Related Fields. 2020. doi:10.1007/s00440-020-01003-7
View | Files available | DOI | arXiv
 
[6]
2020 | Journal Article | IST-REx-ID: 6185 | OA
Erdös L, Krüger TH, Schröder DJ. Cusp universality for random matrices I: Local law and the complex Hermitian case. Communications in Mathematical Physics. 2020;378:1203-1278. doi:10.1007/s00220-019-03657-4
View | Files available | DOI | arXiv
 
[5]
2019 | Journal Article | IST-REx-ID: 6182 | OA
Erdös L, Krüger TH, Schröder DJ. Random matrices with slow correlation decay. Forum of Mathematics, Sigma. 2019;7. doi:10.1017/fms.2019.2
View | Files available | DOI | arXiv
 
[4]
2019 | Journal Article | IST-REx-ID: 6186 | OA
Cipolloni G, Erdös L, Krüger TH, Schröder DJ. Cusp universality for random matrices, II: The real symmetric case. Pure and Applied Analysis . 2019;1(4):615–707. doi:10.2140/paa.2019.1.615
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[3]
2019 | Thesis | IST-REx-ID: 6179 | OA
Schröder DJ. From Dyson to Pearcey: Universal Statistics in Random Matrix Theory. IST Austria; 2019. doi:10.15479/AT:ISTA:th6179
View | Files available | DOI
 
[2]
2018 | Journal Article | IST-REx-ID: 1012 | OA
Erdös L, Schröder DJ. Fluctuations of rectangular young diagrams of interlacing wigner eigenvalues. International Mathematics Research Notices. 2018;2018(10):3255-3298. doi:10.1093/imrn/rnw330
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[1]
2017 | Journal Article | IST-REx-ID: 1144 | OA
Erdös L, Schröder DJ. Fluctuations of functions of Wigner matrices. Electronic Communications in Probability. 2017;21. doi:10.1214/16-ECP38
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed